zbMATH — the first resource for mathematics

Almost sure limit theorems on Wiener chaos: the non-central case. (English) Zbl 1412.60041
Summary: In [B. Bercu et al., Stochastic Processes Appl. 120, No. 9, 1607–1628 (2010; Zbl 1219.60020)], a framework to prove almost sure central limit theorems for sequences \((G_n)\) belonging to the Wiener space was developed, with a particular emphasis of the case where \(G_n\) takes the form of a multiple Wiener-Itô integral with respect to a given isonormal Gaussian process. In the present paper, we complement the study initiated in [loc. cit.], by considering the more general situation where the sequence \((G_n)\) may not need to converge to a Gaussian distribution. As an application, we prove that partial sums of Hermite polynomials of increments of fractional Brownian motion satisfy an almost sure limit theorem in the long-range dependence case, a problem left open in [loc. cit.].

60F05 Central limit and other weak theorems
60G22 Fractional processes, including fractional Brownian motion
60G15 Gaussian processes
60H05 Stochastic integrals
60H07 Stochastic calculus of variations and the Malliavin calculus
Full Text: DOI Euclid arXiv
[1] Bercu, B., Nourdin, I., and Taqqu, M.: Almost sure central limit theorems on the Wiener space. Stoch. Proc. Appl.120, (2010), 1607-1628. · Zbl 1219.60020
[2] Berkes, I., and Csáki, E.: A universal result in almost sure central limit theory. Stoch. Process. Appl. 94, no. 1, (2001), 105-134. · Zbl 1053.60022
[3] Berkes, I., and H. Dehling, H.: Some limit theorems in log density. Ann. Probab.21, (1993), 1640-1670. · Zbl 0785.60014
[4] Berkes, I., and Horváth, L.: Limit theorems for logarithmic averages of fractional Brownian motions. J. Theoret. Probab.12, no. 4, (1999), 985-1009. · Zbl 0964.60036
[5] Breton, J.-C., and Nourdin, I.: Error bounds on the non-normal approximation of Hermite variations of fractional Brownian motion. Electron. Comm. Probab.13, (2008), 482-493. · Zbl 1189.60084
[6] Breuer, P., and Major, P.: Central limit theorems for nonlinear functionals of Gaussian fields, J. Multivariate Anal. 13, no. 3, (1983), 425-441. · Zbl 0518.60023
[7] Brosamler, G.A.: An almost everywhere central limit theorem. Math. Proc. Cambridge Philos. Soc.104, no. 3, (1988), 561-574. · Zbl 0668.60029
[8] Dobrushin, R.L., and Major, P.: Non-central limit theorems for nonlinear functionals of Gaussian fields. Z. Wahrscheinlichkeitstheor. Verwandte Geb.50, (1979), 27-52. · Zbl 0397.60034
[9] Giraitis, l., and Surgailis, D.: CLT and other limit theorems for functionals of Gaussian processes. Z. Wahrscheinlichkeitstheor. Verwandte Geb.70, (1985), 191-212. · Zbl 0575.60024
[10] Gonchigdanzan, K.: Almost Sure Central Limit Theorems. Ph.D. Thesis, University of Cincinnati, Available online, 2001. · Zbl 1449.60034
[11] Ibragimov, I.A., and Lifshits, M.A.: On the convergence of generalized moments in almost sure central limit theorem. Statist. Probab. Lett. 40, no. 4, (1998), 343-351. · Zbl 0933.60017
[12] Ibragimov, I.A., and Lifshits, M.A.: On limit theorems of “almost sure” type. Theory Probab. Appl.44, no. 2, (2000), 254-272. · Zbl 0970.60032
[13] Lacey, M.T., and Philipp, W.: A note on the almost sure central limit theorem. Statist. Probab. Lett. 9, (1990), 201-205. · Zbl 0691.60016
[14] Lévy, P.: Théorie de l’addition des variables aléatoires. (1937), Gauthiers-Villars. · Zbl 0016.17003
[15] Nourdin, I.: Malliavin-Stein approach: a webpage maintained by Ivan Nourdin. http://tinyurl.com/kvpdgcy
[16] Nourdin, I., Nualart, D., and Peccati, G.: Strong asymptotic independence on Wiener chaos. Proc. American Math. Society144, no. 2, (2016), 875-886. · Zbl 1339.60017
[17] Nourdin, I., and Peccati, G.: Stein’s method on Wiener chaos. Probab. Theory Related Fields145, no. 1, (2009), 75-118. · Zbl 1175.60053
[18] Nourdin, I., and Peccati, G.: Normal Approximations with Malliavin Calculus: From Stein’s Method to Universality. Cambridge Tracts in Mathematics. Cambridge University Press, 2012. · Zbl 1266.60001
[19] Nourdin, I., and Poly, G.: Convergence in total variation on Wiener chaos. Stoch. Proc. Appl.123, (2013), 651-674. · Zbl 1259.60029
[20] Nourdin, I., and Rosiński, J.: Asymptotic independence of multiple Wiener-Itô integrals and the resulting limit laws. Ann. Probab.42, no. 2, (2014), 497-526. · Zbl 1301.60026
[21] Nualart, D., and Peccati, G.: Central limit theorems for sequences of multiple stochastic integrals. Ann. Probab.33, no. 1, (2005), 177-193. · Zbl 1097.60007
[22] Nualart, D.: The Malliavin calculus and related topics. 2nd edition. Probability and Its Applications, Springer, 2006. · Zbl 1099.60003
[23] Nualart, D., and Nualart, E.: Introduction to Malliavin Calculus. Institute of Mathematical Statistics Textbooks, Cambridge University Press, 2018. · Zbl 1425.60002
[24] Peligrad, M., and Shao, Q. M.: A note on the almost sure central limit theorem for weakly dependent random variables. Statist. Probab. Lett. 22, no. 2, (1995), 131-136. · Zbl 0820.60012
[25] Schatte, P.: On strong versions of the central limit theorem. Math. Nachr.137, (1988), 249-256. · Zbl 0661.60031
[26] Spitzer, F.: Principles of random walk. Graduate Texts in Mathematics 34, Second edition, Springer-Verlag, New York-Heidelberg, 1976. · Zbl 0359.60003
[27] M.S.Taqqu, M.S.: Convergence of integrated processes of arbitrary Hermite rank. Z. Wahrscheinlichkeitstheor. Verwandte Geb.50, (1979), 53-83. · Zbl 0397.60028
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.